loading page

Amiodarone Induced Torsades De Pointes with Intravenous Therapy for Atrial Fibrillation
  • +1
  • Irina Nordkin,
  • Tatyana Levinas,
  • Inna Rosenfeld,
  • Majdi Halabi
Irina Nordkin
Ziv Medical Center
Author Profile
Tatyana Levinas
Ziv Medical Center
Author Profile
Inna Rosenfeld
Ziv Medical Center
Author Profile
Majdi Halabi
Ziv Medical Center
Author Profile

Peer review status:UNDER REVIEW

02 Jun 2020Submitted to Clinical Case Reports
01 Jul 2020Assigned to Editor
01 Jul 2020Submission Checks Completed
10 Jul 2020Reviewer(s) Assigned
21 Jul 2020Review(s) Completed, Editorial Evaluation Pending

Abstract

The case of a 71 year-old woman with rapid atrial fibrillation who underwent electrical cardioversion and amiodarone therapy. QT interval prolongation was observed with the development of torsades de pointes that required recurrent electrical cardioversion and temporal pacemaker implantation.